MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY
Model Number 0070850
Medical Device Problem Codes Component Missing (2306); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that parts of the evacuator device were missing.So it could not used.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), unused bulb evacuator.Visual inspection of the sample noted that one end of the evacuator was missing the strap and cap that was to go on the bottom of the evacuator.This does not meet the specification "no damaged or missing components are permitted." a potential root cause for this failure could be ¿incorrect assembly operation of cap / bulb (incorrect assembly)." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that parts of the evacuator device were missing.So it could not be used.

Brand Name
RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11802953
Report Number1018233-2021-02708
Device Sequence Number4689241
Product Code GCY
UDI-Device Identifier00801741049613
UDI-Public(01)00801741049613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number0070850
Device Catalogue Number0070850
Device Lot NumberNGEP3445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;